# SDR AALA20021304

- Difficulty date: September 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL COMPARTMENT EMERGENCY EXIT LIGHTS ON HANDLE INOPERATIVE.  REPLACED WIRE FOR EMERGENCY EXIT LIGHTS ON HANDLE IN TAIL CONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
